MAUDE Adverse Event Report: CERENOVUS, INC. CEREGLIDE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

CERENOVUS, INC. CEREGLIDE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number SBC92122UG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thromboembolism (2654)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is nry/qjp.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (31485382) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.There was no device performance issue or device malfunction reported during the procedure.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.A thromboembolism is a known potential complication associated with thrombectomy procedures and is listed in the cereglide92 and cereglide71 instructions for use (ifu) as such.There was no alleged quality issues related to the used devices, as the devices performed as intended.There are clinical and procedural factors including clot burden, vessel characteristics (i.E., tortuosity), and mechanical manipulation of devices that may have contributed to the event rather than a device design or manufacturing issue.Since the event occurred during the use of the devices, the correlating relationship between the event to the used devices as contributing factors cannot be ruled out.Since the event of a thromboembolism requires surgical intervention (i.E., additional retrieval attempts) to prevent permanent impairment of a body function or permanent damage to a body structure, it is to be considered serious.Therefore, this event meets us fda reporting criteria under 21 cfr 803 with a classification of ¿serious injury.¿ regarding the event of an arterial dissection, the event occurred during the use of the solitaire stent-retriever.As explained in the referenced medical literature, dissection of an intracranial artery during mechanical thrombectomy typically occurs during stent deployment or retrieval.Increased vessel tortuosity or increased device stiffness have also been implicated as risk factors for arterial dissection during mechanical thrombectomy.Since cereglide92 and cereglide71 devices were not in use at the time of the event, the correlating relationship between the event to the used devices as contributing factors can be ruled out.The file will be re-reviewed if additional information is received at a later date.Reference: puntonet j, richard me, edjlali m, ben hassen w, legrand l, benzakoun j, rodriguez-régent c, trystram d, naggara o, méder jf, boulouis g, oppenheim c.Imaging findings after mechanical thrombectomy in acute ischemic stroke.Stroke.2019 jun;50(6):1618-1625.Doi: 10.1161/strokeaha.118.024754.Epub 2019 may 7.Pmid: 31060439.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during a thrombectomy procedure that was targeting a thrombus in the m1 segment of the middle cerebral artery (mca), the physician was using cereglide 92 innerglide 9 122 cm catheter system (sbc92122ug / 31485382) and a 137 cm cereglide 71 catheter (nic71137u / 31528444).It was reported that, ¿after [the] first pass, 2a and distal migration of clot.[a solitaire¿ stent retriever (medtronic)] was used and tici3 was observed with small dissection.No treatment of dissection was required, and [the] patient was stable.This is not a particular device complication, rather a case notation.¿.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 09-jun-2025.This report also includes a code addition / correction.The initial 3500a report stated that the thromboembolism required surgical intervention, however, the surgical intervention (f19) code was erroneously left out in the health effect -impact code in the initial medwatch report.[additional information]: on 09-jun-2025, additional information was received.Per the information, the cereglide 92 innerglide 9 122 cm catheter system (sbc92122ug / 31485382) was used for the first pass.It is not known if after the first pass, a tici score of 2a was achieved.When the thromboembolism occurred, the devices that were used were the following: a flexor® shuttle® guiding sheath (cook medical), a marksman¿ microcatheter (medtronic), and a synchro guidewire (stryker).The information indicated that the cereglide 92 innerglide 9 122 cm catheter system (sbc92122ug) made a total of one (1) pass.The 137 cm cereglide 71 catheter (nic71137u) made a total of two (2) passes.There was no excessive vessel tortuosity or acute bends in the target vessel.The dissection occurred in the m1 segment of the middle cerebral artery.It is not known if when the dissection occurred, whether the solitaire stent retriever was being used; the solitaire stent retriever was used to retrieve the distally migrated clot.There was no delay in the procedure, and it was not known whether the patient¿s hospitalization was prolonged due to the reported event.Per the additional information received from the sales representative on 09-jun-2025, it was reported the cereglide92 catheter was used for the first pass only.According to the initial report, the thromboembolism occurred after the first pass; therefore, it can be safely deduced that the cereglide71 catheter did not contribute to or cause this event.The correlation between the event to the cereglide92 catheter as a contributing factor to this event cannot be ruled out entirely.Nevertheless, since the event required a surgical intervention (i.E., additional retrieval attempts) to prevent permanent impairment of a body function or permanent damage to a body structure, it is to be considered serious.Therefore, the event of a thromboembolism meets us fda reporting criteria under 21 cfr 803 with a classification of ¿serious injury.¿ the file will be re-reviewed if additional information is received at a later date.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
CEREGLIDE
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key22048774
Report Number3007628272-2025-00019
Device Sequence Number13027007
Product Code QJP
UDI-Device Identifier10886704086048
UDI-Public(01)10886704086048(17)270930(10)31485382
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSBC92122UG
Device Lot Number31485382
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
137CM CEREGLIDE 71 CATHETER.; FLEXOR® SHUTTLE® GUIDING SHEATH (COOK MEDICAL).; MARKSMAN¿ MICROCATHETER (MEDTRONIC).; SOLITAIRE¿ STENT RETRIEVER (MEDTRONIC).; SYNCHRO GUIDEWIRE (STRYKER).
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown